# SDR CA130619003

- Difficulty date: February 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 13 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Condition: Fractured
- Location: Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) OPERATOR REPORTED AN EXHAUST PIPE OVERHEAT WARNING ON THE LT ENGINE DURING CRUISE FLIGHT.  AFM PROCEDURES WERE FOLLOWED, HOWEVER THE OVERHEAT WARNING DID NOT GO OUT.  PILOT ELECTED TO SHUTDOWN THE ENGINE.  ACFT RETURNED TO THE AIRPORT AND LANDED WITHOUT ANY EVENTS.  SUBSEQUENT TROUBLESHOOTING FOUND THAT THE OVERHEAT WARNING WOULD ONLY TRIGGER WITH THE ENGINES OPERATING, FAULT WAS IDENTIFED AS THE LOOP HAVING A FRACTURE SUBJECT TO VIBRATION.  OPERATOR REPLACED THE LOOP AND THE ACFT HAS BEEN RETURNED TO SERVICE WITH NO FURTHER WARNING INDICATIONS.
